# SDR CALA2021102001933

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 64,174 hours, 27,957 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Part number: NA
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 NLG ELECTRICAL BOX BYPASS LEVER SPRING CLAMPS AND ATTACHING HARDWARE COMPLETELY MISSING -- SEE PHOTO PHOTO ADDED . PARTS IPC 32-51-12-01E THREADS ARE STRIPPED FOR ATTACH HARDWARE-- NEEDS ELECT BOX ASSLY R AND R NOSE WHEEL STEERING ELECTRICAL BOX  REF AMM TASK 32-51-12-400-001-A AND. TASK 32-51-00-720-005A OPS CK GOOD OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1939465  SN OFF 0177 BOX, ELECTRICAL  OFF 31-3252-9-9001 0177 ON 31-3252-9-9001 0215
